MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 1688 AIM 4K COUPLER KIT - INTERNATIONAL KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE 1688 AIM 4K COUPLER KIT - INTERNATIONAL KIT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1688020122I
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was poor image quality.
 
Additional Manufacturer Narrative
Additional information: d4 gtin is (b)(4).This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: poor image quality.Probable root cause: cables, hdmi cables, connectors, digital board, power supply, filter / fuse, ac inlet board, main board, transition board, intermittence between transition board and ch connector, software, camera head (sensor, sensor cable), coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring), problem toggling light source, connected monitors, leaking, poor grounding (e.G camera head connection from cable to transition board.), no/incorrect communication with light source, soaking cap disconnection during sterilization, electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge, cybersecurity attack, pendulum ch inertial measurement unit (imu), incident light from surgical scene is reflected by coupler/ch window, or use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was poor image quality.
 
Event or Problem Description
It was reported that there was poor image quality.
 
Additional Manufacturer Narrative
Alleged failure: the backlight issue with the camera head prevents white balance adjustment and degrades image quality.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: no problem found.The cause of the issue could be the ccu, the scope, or other equipment used along with the coupler.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
1688 AIM 4K COUPLER KIT - INTERNATIONAL KIT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21061228
Report Number0002936485-2025-00008
Device Sequence Number8067792
Product Code GCJ
UDI-Device Identifier07613327382389
UDI-Public07613327382389
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1688020122I
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer03/12/2025
02/28/2026
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date04/09/2025
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown